RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 101, Number 1, Pages 85–93 (Mi tmf1671)  

This article is cited in 5 scientific papers (total in 5 papers)

The problem of metrizability of dynamical systems that admit normal shift

R. A. Sharipov

Bashkir State University

Abstract: The problem of metrizability for the dynamical systems accepting the normal shift is formulated and solved. The explicit formula for the force-field of metrizable newtonian dynamical system $\partial _{tt}\mathbf r=\mathbf F(\mathbf r,\partial _t\mathbf r)$ is found.

Full text: PDF file (765 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 101:1, 1218–1223

Bibliographic databases:

Received: 28.06.1993

Citation: R. A. Sharipov, “The problem of metrizability of dynamical systems that admit normal shift”, TMF, 101:1 (1994), 85–93; Theoret. and Math. Phys., 101:1 (1994), 1218–1223

Citation in format AMSBIB
\Bibitem{Sha94}
\by R.~A.~Sharipov
\paper The problem of metrizability of dynamical systems that admit normal shift
\jour TMF
\yr 1994
\vol 101
\issue 1
\pages 85--93
\mathnet{http://mi.mathnet.ru/tmf1671}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1348142}
\zmath{https://zbmath.org/?q=an:0854.58036}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 101
\issue 1
\pages 1218--1223
\crossref{https://doi.org/10.1007/BF01079259}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QT57100008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1671
  • http://mi.mathnet.ru/eng/tmf/v101/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Boldin, V. V. Dmitrieva, S. S. Safin, R. A. Sharipov, “Dynamical systems on a Riemannian manifold that admit normal shift”, Theoret. and Math. Phys., 103:2 (1995), 543–549  mathnet  crossref  mathscinet  zmath  isi
    2. A. Yu. Boldin, A. A. Bronnikov, V. V. Dmitrieva, R. A. Sharipov, “Complete normality conditions for the dynamical systems on Riemannian manifolds”, Theoret. and Math. Phys., 103:2 (1995), 550–555  mathnet  crossref  mathscinet  zmath  isi
    3. R. A. Sharipov, “Metrizability of dynamical systems by a conformally equivalent metric”, Theoret. and Math. Phys., 103:2 (1995), 556–560  mathnet  crossref  mathscinet  zmath  isi
    4. R. A. Sharipov, “Newtonian normal shift in multidimensional Riemannian geometry”, Sb. Math., 192:6 (2001), 895–932  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. R. A. Sharipov, “Dynamic Systems Admitting the Normal Shift and Wave Equations”, Theoret. and Math. Phys., 131:2 (2002), 651–665  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:131
    Full text:50
    References:11
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019